Sur les congruences de roulement.

С.П. Фиников

Matematiceskij sbornik

  • Volume: 32, page 599-612
  • ISSN: 0368-8666

How to cite


Фиников, С.П.. "Sur les congruences de roulement.." Matematiceskij sbornik 32 599-612. <>.

author = {Фиников, С.П.},
journal = {Matematiceskij sbornik},
language = {fre},
pages = {599-612},
publisher = {Tipogr. Lissnera i Sobko},
title = {Sur les congruences de roulement.},
url = {},
volume = {32},

AU - Фиников, С.П.
TI - Sur les congruences de roulement.
JO - Matematiceskij sbornik
PB - Tipogr. Lissnera i Sobko
VL - 32
SP - 599
EP - 612
LA - fre
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.